# SDR SWAA2016021849196

- Difficulty date: February 15, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 59,815 hours, 34,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER ESCAPE SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MM.
